Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The isomorphism problem for some classes of multiplicative systems


Author: Trevor Evans
Journal: Trans. Amer. Math. Soc. 109 (1963), 303-312
MSC: Primary 20.95
MathSciNet review: 0153727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0153727-5
Article copyright: © Copyright 1963 American Mathematical Society